Toric degenerations of toric varieties and tropical curves

Takeo Nishinou, Bernd Siebert

Research output: Contribution to journalArticlepeer-review

109 Citations (Scopus)


We show that the counting of rational curves on a complete toric variety which are in general position relative to the toric prime divisors coincides with the counting of certain tropical curves. The proof is algebraic-geometric and relies on degeneration techniques and log deformation theory.

Original languageEnglish
Pages (from-to)1-52
Number of pages52
JournalDuke Mathematical Journal
Issue number1
Publication statusPublished - 2006 Oct 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Toric degenerations of toric varieties and tropical curves'. Together they form a unique fingerprint.

Cite this